# SDR IPXA2016071906072

- Difficulty date: July 8, 2016
- Submitted: July 20, 2016
- Operation: Air carrier
- Aircraft: N292UP
- Make and model: Doug MD-11F
- Aircraft serial: 48566
- Aircraft time: 61,003 hours, 10,589 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: AEA021854
- Condition: Cracked
- Location: Bs 1451
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 2C, RT W/W MLG DOOR RETRACT CYLINDER SUPPORT INTERCOSTAL CRACKED.  REPAIRED THE INTERCOSTAL BS 1441 - 1461 X-31 Z-56 IAW SRM 53-40-12 REPAIR 3 FIG. 201.  MAJOR REPAIR.
